# SDR IPXA12M75985

- Difficulty date: October 22, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1918-1988
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE SKIN BS 1918 - 1988 BETWEEN L51L AND L50R.     REPAIRED IAW EO MD11-5330-48875-A.
